zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Multiple fixed points of a sum operator and applications. (English) Zbl 1173.47038
Author’s abstract: This paper considers existence of multiple positive fixed points for some nonlinear operators, a particular case of the operators is sum of an e-concave operator and an e-convex operator. Then we apply the results to nonlinear integral equations.

47H10Fixed-point theorems for nonlinear operators on topological linear spaces
47H09Mappings defined by “shrinking” properties
47N20Applications of operator theory to differential and integral equations
45G10Nonsingular nonlinear integral equations
Full Text: DOI
[1] Krasnoselskii, M. A.: Positive solutions of operator equations, (1964) · Zbl 0121.10604
[2] Guo, Dajun; Lakshmikantham, V.: Nonlinear problems in abstract cones, (1988) · Zbl 0661.47045
[3] Potter, A. J. B.: Applications of Hilbert’s projective metric to certain classes of non-homogeneous operators, Quart. J. Math. Oxford 2, 93-99 (1977) · Zbl 0342.47039 · doi:10.1093/qmath/28.1.93
[4] Li, Fuyi: Two point expansion fixed point theorem and solutions of convex concave operator equations with applications, Acta math. Sinica 40, No. 3, 457-464 (1997) · Zbl 0910.47052
[5] Zhang, Qingzheng: Existence and uniqueness of positive solutions for positive $\alpha $-homogeneous superlinear operator equations and applications, J. systems sci. Math. sci. 19, No. 1, 29-33 (1999) · Zbl 0955.47010
[6] Zhai, Chengbo; Guo, Chunmei: On $\alpha $-convex operators, J. math. Anal. appl. 316, 556-565 (2006) · Zbl 1094.47047 · doi:10.1016/j.jmaa.2005.04.064
[7] Zhao, Zengqin: Existence of positive fixed points for $\alpha $-convex operators with applications, Acta math. Sinica (Chin. Ser.) 49, No. 1, 139-144 (2006) · Zbl 1201.47051
[8] Zhao, Zengqin: Multiple positive fixed points for the sum operator of $\alpha $ concave operator and $\beta $ convex operator and their applications, J. systems sci. Math. sci. 27, No. 2, 177-183 (2007) · Zbl 1144.47323
[9] Zhao, Zengqin; Du, Xinsheng: Fixed points of generalized e-concave (generalized e-convex) operators and their applications, J. math. Anal. appl. 334, 1426-1438 (2007) · Zbl 1123.47037 · doi:10.1016/j.jmaa.2006.09.082
[10] Zhai, Chengbo; Wang, Wenxia; Zhang, Lingling: Generalizations for a class of concave and convex operators, Acta math. Sinica (Chin. Ser.) 51, No. 3, 529-540 (2008) · Zbl 1174.47046
[11] Guo, Dajun; Lakshmikantham, V.; Liu, Xinzhi: Nonlinear integral equations in abstract spaces, (1996) · Zbl 0866.45004